Home » Frequently asked Questions on Health » Why am I experiencing leg pain and burning sensation?

Why am I experiencing leg pain and burning sensation?

Q: I am a 35 years old male. I am addicted to Spasmo-proxyvon for the past 10 years. I have tried a lot to stop the habit but have been unsuccessful. I can stay without it in the daytime but it becomes very difficult at night. I am unable to sleep at night. Now, my legs start paining and I feel burning sensation in the entire body. Is there any alternative medicine? How can I recover fast?

A:You are having opiate withdrawal. It is important to get detoxed from it instead of stopping it abruptly. Your leg issue is both due to withdrawal and due to restless leg. Try to take requip and address this as it causes insomnia. Contact your doctor for detox first from Proxyvon and then try requip and if after that sleep is an issue then try trazadone. I suggest you avoid drinking alcohol.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------